# SDR QXEA2012041000281

- Difficulty date: April 10, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 594-604
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK 14 HAS COROSION AT BS 594 AND 604.  REMOVED CORROSION IAW RD 8/4-53-884.   FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED AREAS TO BE CRACK FREE REF NTM 51-00-06-910-801 PT 1.   RESTORED ALODINE IAW RD 8/4-53-884.
